# SDR REXA2017111701187

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 9,480 hours, 6,438 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105PWC
- Part serial: 1310015009
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER LIFE VEST HAS HOLES IN BAG & 5 SEAT BELT EXTENSIONS MISSING & 5 ARE INCORRECT BELTS. R&R OBSERVER LIFE VEST IAW AMM 25-61-03. REPLACED MISSING SEAT BELTS EXTS IAW EE-900 P/N ON P0723E105P S/N ON N/A P/N OFF P0723E105PWC S/N OFF 1310015009 SEAT BELT EXT P/N ON 1027-1-01A-8158.
